Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Taking Pepsid for gastritis. Have abdominal pain, difficulty standing for long. Should I stop Pepsid?

Hi, so a while back I ve been diagnosed with gastritis and I ve been taking pepsid to reduce the stomach pain and naseua but lately the pain has become extreme and my back and abdomine hurt really bad. Right now it s hard for me to stand for long without the pain getting worse. It hurts to do anything. I thought eating might help but it just added to the pain and I thought maybe throwing up would help but it just made it worse. Should I stop taking the pepsid? Is this an ulcer?
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for posting your query.
If you are diagnosed with gastritis which is inflammation in the protective lining of the stomach, then you need to continue Pepsid. However, pain that may get worse by taking food suggest peptic ulcer. both ulcer and inflammation can appear simultaneously.
Take Dicycloverine for relieving spasmodic pain of stomach.You may also use Antacid and Nexium.
Avoid spicy food and carbonated drinks, avoid smoking and alcohol.
You should also get yourself test for H.pylori, which is most common cause of gastritis and need different prescription to eradicate it.
Hope it helps.
Take Care!
Answered: Thu, 4 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor